MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-3035-151-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted (not returned to manufacturer).
 
Event or Problem Description
The tryton side branch stent dislodged from the balloon undeployed in the coronary artery.The physician pre-dilated with a 2.0 x 12 mm balloon on the diagonal wire and was unable to successfully advance the tryton stent system.The stent system was then removed and a 2.5 x 12 mm nc balloon was used to predilate the lesion.A second wire was then advanced down the diagonal to help with tracking of the tryton system after the nc balloon was removed.Again, tryton did not track down the vessel and the stent system was removed.Upon removal, the fellow noticed that the tryton stent was not on the balloon.Under fluoroscopy, it was difficult to visualize the undeployed stent.The physician decided to advance a small 1.5 mm balloon on the wire to see if it was possible to capture the stent and pull it back into the guide catheter.While this attempt did work in capturing the stent, the stent edge was caught on the guiding catheter and it could not be retrieved.A 2.5 mm balloon was advanced, which pushed the stent down the lad/diagonal wire and the stent was deployed.The physician then took a des and deployed it inside the tryton stent without complication.In the end, the outcome was good for the patient.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key6561749
Report Number3007210870-2017-00001
Device Sequence Number19103282
Product Code MAF
UDI-Device Identifier00894588002187
UDI-Public00894588002187
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/22/2019
Device Catalogue NumberT5-3035-151-US
Device Lot NumberUFB23B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;